Contac non drowsy dual relief tablets provide relief from the symptoms of colds and flu including nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat, aches and pains.
Features of Contac non drowsy dual relief tablets x 18
Formula with paracetamol
Clears nasal and sinus congestion
Relieves headache and pain
How To Use
Two tablets every four hours as required.
Ingredients
Each Tablet contains the Active Ingredients Paracetamol 500 mg and Pseudoephedrine Hydrochloride 30 mg.
Reviews
There are no reviews yet.